# SDR 04FDEA02047

- Difficulty date: July 12, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 42,976 hours, 18,559 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Sfcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 1 SYSTEM FAULT, FLAPS RETRACTED NORMAL FROM 20/20.  NEXT RETRACTION GOT BOTH SYSTEM 1 & 2 FAULT.  SLATS LOCKED AT 15 DEG.  FOLLOWED QRH PROCEDURES, RECYCLED AND NO HELP.  SET UP FOR SLATS 15 STUCK LANDING.  SFCC NR 2 WAS REMOVED AND REPLACED DUE TO HARD FAULT AT BLOCK-IN REF A310 AMM 27-51-18-4.  TROUBLESHOT BOTH SFCC COMPUTERS AND FOUND THE NR 2 SFCC WOULD CONTINUALLY FAULT THE RT KRUEGER.  REPLACED THE RT KRUEGER FLAP RETRACT SWITCH IN REF TO AIRBUS AMM A310-20 0 27-51-18-4, 27-89-00-6.  SYSTEM OPERATES AND CHECKS NORMAL.
